MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(89)80420-2

Медицинская библиотека · Annals of emergency medicine · 1989

Cyanide and arsenic poisoning by intravenous injection.

DiNapoli J, Hall A H, Drake R, Rumack B H

Клинический случайСтатьяПеревод в очереди

Аннотация

A 29-year-old man was found unresponsive a few minutes after self-injecting undetermined amounts of potassium cyanide and sodium arsenite intravenously in a suicide attempt. Treatment with the Lilly Cyanide Antidote kit rapidly resolved the initial coma, despite a whole blood cyanide level of 4.4 micrograms/mL. A 12-hour urine arsenic collection begun on admission showed 10,065 micrograms arsenic/12 hr. The patient received intramuscular BAL initially, which was followed by two ten-day courses of oral D-penicillamine. Complications included upper gastrointestinal tract bleeding requiring transfusion, transient elevations of liver function tests, self-limited complaints of decreased vision with conjunctival hyperemia and photophobia, and an abscess at the injection site. Although specific antidote therapy completely resolved the cyanide toxicity, early and prolonged arsenic chelation did not prevent a mild sensory peripheral neuropathy from developing with onset about 17 days after self-injection.

Для цитирования: DiNapoli J, Hall A H, Drake R, Rumack B H. Cyanide and arsenic poisoning by intravenous injection.. Annals of emergency medicine. 1989. DOI: 10.1016/s0196-0644(89)80420-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.